MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/maj.0b013e3181bae568

Медицинская библиотека · The American journal of the medical sciences · 2010

Erythema multiforme associated with gemfibrozil monotherapy.

Yaçsar Hamiyet Yilmaz, Ertuğrul Ozden, Deniz Coçskun

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

A case of erythema multiforme associated with gemfibrozil monotherapy.

METHODS AND

RESULTS

A 46-year-old man with hyperlipidemia was treated with 600 mg gemfibrozil twice a day. On the fifth day of treatment, skin lesions consistent with erythema multiforme appeared. With the discontinuation of the treatment and start of a topical steroid treatment, the lesions recovered after 4 weeks. After 6 months, when gemfibrozil therapy was restarted, lesions reappeared on the fourth day of therapy. Lesions recovered again following the previous treatment strategies after 4 weeks. An objective casualty assessment suggests that erythema multiforme was probably related to gemfibrozil monotherapy.

CONCLUSION

Patients starting gemfibrozil therapy should be warned about the occurrence of erythema multiforme in addition to previous reported and established side effects.

Для цитирования: Yaçsar Hamiyet Yilmaz, Ertuğrul Ozden, Deniz Coçskun. Erythema multiforme associated with gemfibrozil monotherapy.. The American journal of the medical sciences. 2010. DOI: 10.1097/maj.0b013e3181bae568.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.